# SDR DXTA2024082600338

- Difficulty date: August 22, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N454QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500690
- Aircraft time: 1,967 hours, 1,503 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: DAP001002
- Part serial: 111WD
- Condition: Failed
- Location: Brakes Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

BRK FAIL YELLOW CAS: DURING LANDING AIRPLANE APPEARED SLIGHTLY PULL TO LEFT DURING BREAK APPLICATION, AT THE TIME I ASSUMED IT WAS THE ANTI-SKID WORKING DUE TO THE PAINT ON THE RUNWAY AFTER SLOWING TWO TAXI SPEED ATTEMPTED TO DO A 180 ON THE RUNWAY AND THE BRAKE FAIL CAS ILLUMINATED AND RIGHT BREAK APPEARED TO BE IN INTERMITTENT .  ONCE TURNED AROUND USING ONLY THE RUDDER WE EXITED THE RUNWAY,  AND USED THE EMERGENCY BRAKE TO CLEAR THE RUNWAY AND THE TAXI WAY AND STOPPED AIRCRAFT. CORRECTIVE ACTION: REMOVED AND REPLACED FAILED BRAKE CONTROL MODULE. OPS CHECK GOOD. IAW PHENOM 300AMM 32-41-07-400-801-A
